On the Existence of Undominated Nash Equilibria in Normal Form Games
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- Itzhak Gilboa & David Schmeidler, 1995. "Case-Based Decision Theory," The Quarterly Journal of Economics, Oxford University Press, vol. 110(3), pages 605-639.
- Kandori, Michihiro & Mailath, George J & Rob, Rafael, 1993.
"Learning, Mutation, and Long Run Equilibria in Games,"
Econometric Society, vol. 61(1), pages 29-56, January.
- Kandori, M. & Mailath, G.J., 1991. "Learning, Mutation, And Long Run Equilibria In Games," Papers 71, Princeton, Woodrow Wilson School - John M. Olin Program.
- M. Kandori & G. Mailath & R. Rob, 1999. "Learning, Mutation and Long Run Equilibria in Games," Levine's Working Paper Archive 500, David K. Levine.
- Itzhak Gilboa & David Schmeidler, 1993. "Case-Based Consumer Theory," Discussion Papers 1025, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
CitationsCitations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
- Kultti, Klaus & Salonen, Hannu, 1997. "Undominated Equilibria in Games with Strategic Complementarities," Games and Economic Behavior, Elsevier, vol. 18(1), pages 98-115, January.
- Oriol Carbonell-Nicolau & Richard McLean, 2015. "On equilibrium refinements in supermodular games," International Journal of Game Theory, Springer;Game Theory Society, vol. 44(4), pages 869-890, November.
- Ott, Marion & Beck, Marissa, 2013. "Incentives for Overbidding in Minimum-Revenue Core-Selecting Auctions," Annual Conference 2013 (Duesseldorf): Competition Policy and Regulation in a Global Economic Order 79946, Verein für Socialpolitik / German Economic Association.
- Fu, Haifeng & Yu, Haomiao, 2015. "Pareto-undominated and socially-maximal equilibria in non-atomic games," Journal of Mathematical Economics, Elsevier, vol. 58(C), pages 7-15.
- Carbonell-Nicolau, Oriol, 2011. "Perfect and limit admissible perfect equilibria in discontinuous games," Journal of Mathematical Economics, Elsevier, vol. 47(4-5), pages 531-540.
More about this item
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:gamebe:v:14:y:1996:i:2:p:208-219. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/inca/622836 .
We have no references for this item. You can help adding them by using this form .